# SDR SWIA2020091652504

- Difficulty date: July 30, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 33,518 hours, 33,231 cycles
- System (JASC): 5241 · Galley Doors
- Part: Structure
- Condition: Gouged
- Location: Galley Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR BACKUP STRUCTURE HAS MULTIPLE GOUGES/CHAFES AROUND PERIMETER.  C-CHECK RO 9/12/2020.  REPLACED/INSTALLED THE LOWER SECTION OF THE SERVICE DOOR SEAL STRIKER, REF BOMBARDIER DRAWING CRJ200 SRM.  COMPLIED WITH SKYWEST TASK CARD.
